# SDR UIEA2019051704221

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,358 hours, 18,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD AT ROW 20 & 25 INOP. 13-26 AND ROW 8 PER AMC INSPECTION.( R&R EMERGENCY LIGHT BATTERY ASSY M736 IAW AMM 33-51-07. PERFORMED OPS CHECK IAW AMM 33-51-07. NO DEFECT FOUND. ALL LIGHTS TO THIS ASSY OPERATING AT THIS TIME. )
